# SDR CALA0800737

- Difficulty date: July 21, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N16647
- Make and model: Boeing 737524
- Aircraft serial: 28908
- Aircraft time: 28,850 hours, 15,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C33367
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRAP BETWEEN STATION 967 AND 947 LBL 47.  REMOVED CORROSION FOUND TO BE BEYOND LIMITS OF SRM 53-60-15.  REMOVED AND REPLACED INTERCOSTAL LBL 47 BETWEEN STATION 967 AND 947 PER SRM 51-40-02.
